Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Got breakthrough bleeding a week before periods while on Gianvi birth control, swithced to YAZ, have heavy bleeding like periods. Help?

I ve been taking Gianvi birth control for about a year and about a week and a half before my period I started having break through bleeding . I thought maybe it was just because I had some left overs in there from my last period that needed to come out so I wasn t too bothered by it. Then it came time to get my period and it was kind of abnormal, coming a day early and lasting less time than normal. I didn t know what was up with that but I just let it go. Then I started taking my next set of pills which I switched to Yaz and I started about a week and a half ago and now I am having bleeding which is pretty much as heavy as a normal period. I m not sure what is going on and I don t know what to do. I was also sick with the flu and wasn t eating regularly for some time starting when I had my period until just a few days ago. Help please.
Asked On : Fri, 30 Nov 2012
Answers:  0 Views:  163 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor